Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Knot Theory and Its Ramifications cover

Volume 29, Issue 02 (February 2020)

Special Issue — Seminar "Knots and Representation Theory": 20 Years
Guest Editors: V. O. Manturov, D. A. Fedoseev, D. P. Ilyutko, S. Kim and I. M. Nikonov

No Access
Labels instead of coefficients: A label bracket [] which dominates the Jones polynomial 𝒳(), the Kuperberg bracket |A2, and the normalized arrow polynomial 𝒲[]
  • 2040001

https://doi.org/10.1142/S0218216520400015

No Access
Exponential diophantine equations in rings of positive characteristic
  • 2040002

https://doi.org/10.1142/S0218216520400027

No Access
BPS spectra and 3-manifold invariants
  • 2040003

https://doi.org/10.1142/S0218216520400039

No Access
Picture-valued parity-biquandle bracket
  • 2040004

https://doi.org/10.1142/S0218216520400040

No Access
Solvability of equations in elementary functions
  • 2040005

https://doi.org/10.1142/S0218216520400052

No Access
Generalization of Rubik’s cube group to n-dimensional case
  • 2040006

https://doi.org/10.1142/S0218216520400064

No Access
A brief comment on the paper “solvability of equations in elementary functions” by Kanel-Belov, Malistov and Zaytsev
  • 2040007

https://doi.org/10.1142/S0218216520400076

No Access
From biquandle structures to Hom-biquandles
  • 2040008

https://doi.org/10.1142/S0218216520400088